MAUDE Adverse Event Report: EXTERNAL MANUFACTURER ZOOM

EXTERNAL MANUFACTURER ZOOM
Model Number 3120
Medical Device Problem Codes Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory a thorough evaluation of the programmer was performed.The analysis results confirmed the reported observations as there was a burning smell coming from the programmer and a component of the printed circuit board was found to be burned.Additionally, analysis found deep gouges on the control panel and cuts in the strip chart roller of the internal printer.The programmer was repaired and subsequently passed all functional tests.
 
Event or Problem Description
Boston scientific received information that this programmer was emitting smoke and had a burning smell.The programmer is expected to be returned.No patient involvement was reported.

Brand Name
ZOOM
Manufacturer (Section D)
EXTERNAL MANUFACTURER
MDR Report Key7349061
Report Number2124215-2018-04103
Device Sequence Number16320887
Product Code LWS
UDI-Device Identifier00802526582004
UDI-Public00802526582004
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3120
Other Device ID NumberZOOM LATITUDE PROGRAMMER
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2018
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2018
Initial Report FDA Received Date03/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1